MathSciNet Relay Station
MathSciNet bibliographic data
MR2547636 35Q35 (35Q53 76E99)
Cai, Maomao; Li, Dening Global solutions for coupled Kuramoto-Sivashinsky-KdV system. Quart. Appl. Math. 67 (2009), no. 3, 477–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement